# SDR CALA2025010600032

- Difficulty date: November 21, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A32318
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0724) AFT CARGO BILGE STRINGER IS CRACKED AT APPROXIMATELY STA 867. TRANSCRIBED FROM HAECO N/R 9284673 CUT AND REMOVED THE DAMAGED SECTION OF THE STRINGER FROM AFT PIT INSTALLED NEW STRINGER SECTION AND NEW REPAIR SPLICE ON AFT PIT STA 847 TO STA 887 STR 27L IAW B737-800 SRM 53-00-03-2R-1. STA 847 TO STA 887 STR 27L IAW B737-800 SRM 53-00-03-2R-1. LOCATED AND DRILLED, TRIMMED, ALODINED AND PRIMED NEW SECTION HAECO GSO MECH V899229 STRINGER AND REPAIR SPLICE IAW B737-800 SRM 53-00-03-2R-1.
